RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Isaev, Ismail Musaevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:115
Abstract pages:466
Full texts:100
References:99
E-mail:

http://www.mathnet.ru/eng/person86893
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. I. M. Isaev, “On the join of Spechtian varieties of algebras”, Sib. Èlektron. Mat. Izv., 15 (2018),  1498–1505  mathnet
2015
2. I. M. Isaev, A. V. Kislitsin, “The Identities of vector spaces embedded in a linear algebra”, Sib. Èlektron. Mat. Izv., 12 (2015),  328–343  mathnet
3. I. M. Isaev, A. V. Kislitsin, “On identities of vector spaces embedded in finite associative algebras”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 15:3 (2015),  69–77  mathnet; J. Math. Sci., 221:6 (2017), 849–856
2013
4. I. M. Isaev, A. V. Kislitsin, “Identities in vector spaces and examples of finite-dimensional linear algebras having no finite basis of identities”, Algebra Logika, 52:4 (2013),  435–460  mathnet  mathscinet; Algebra and Logic, 52:4 (2013), 290–307  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019